# SDR DALA2021110306784

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 104,644 hours, 15,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMERGENCY EXIT SIGNS INOPERATIVE. CORRECTIVE ACTION: SECURED EXIT SIGN COVER. OK FOR SERVICE. (2003616)
